Hokkaido Mathematical Journal

On Hardy's Inequality and Paley's Gap Theorem

Sadahiro SAEKI and Hiroshi YAMAGUCHI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 19, Number 2 (1990), 289-296.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517362

Digital Object Identifier
doi:10.14492/hokmj/1381517362

Mathematical Reviews number (MathSciNet)
MR1059172

Zentralblatt MATH identifier
0737.42004

Citation

SAEKI, Sadahiro; YAMAGUCHI, Hiroshi. On Hardy's Inequality and Paley's Gap Theorem. Hokkaido Math. J. 19 (1990), no. 2, 289--296. doi:10.14492/hokmj/1381517362. https://projecteuclid.org/euclid.hokmj/1381517362


Export citation